Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Confused between the regimens
May 31, 2013

I'm on second line medication from the time I was diagnosed of HIV in 1998. I'm taking synthivan (Atazonavir+ritovir) and Tenvir-EM (tenofovir + Emtracitabine). Second line regimen was not available in government hospital for gratis. When I came to know that second line regimen is available in hospital, they told me that their regimen is different from the medicines I'm already taking and if I want to start government prescribed regimen I've to give the consent letter for the same. Please go through their regimen and guide me what should do now. The regimen I'm already following: Synthivan and Tenvir-EM from Cipla Government hospital regimen: Atazor and Tenvir-L both from Ranbaxy. Please help me by replying at the earliest.

Response from Dr. Young

Hello and thanks for posting.

The two regimens that you listed are essentially the same. Both contain a generic coformulation of ritonavir and ataznavir (a DHHS preferred component) and tenofovir. The only, and minor difference is that Tenvir-EM contains emtricitabine (FTC) and Tenvir-L contains lamivudine (3TC). These two medications are very similar to one another.

I hope that helps, BY



Previous
IS ALLI(ORLISTAT) SAFE WITH MY REGIMEN?
Next
atripla storage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement